Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Charleston, WV

June 26, 20154 counties in Ohio; Jackson County, Mason County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 26, 2015, 5:58 PM EDT for 4 counties in Ohio; Jackson County, Mason County, Putnam County, West Virginia. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 5:58 PM EDT (21:58 UTC)
Expired
Jun 26, 2015, 7:00 PM EDT
In force
62 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH, Jackson County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:28 PM EDTTSTM WND DMG1 Nw Rio Grande, OH1 FT DIAMETER TREE SNAPPED. MANY LIMBS DOWN 5-6 IN DIAMETER. LOTS OF RAIN 3/4 OR MORE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 5:42 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 295 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
295 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WUUS51 KRLX 262158
SVRRLX
OHC053-079-105-163-WVC035-053-079-262300-
/O.NEW.KRLX.SV.W.0075.150626T2158Z-150626T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
  SOUTHEASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
  SOUTHEASTERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
  GALLIA COUNTY IN SOUTHEASTERN OHIO...
  NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
  MASON COUNTY IN WEST VIRGINIA...
  NORTHWESTERN JACKSON COUNTY IN WEST VIRGINIA...

* UNTIL 700 PM EDT

* AT 557 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER
  RIO GRANDE...AND MOVING SOUTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POINT PLEASANT...GALLIPOLIS...RIPLEY...POMEROY...OAK HILL...RIO
  GRANDE...RACINE...RUTLAND...RAVENSWOOD...NEW HAVEN...BUFFALO...
  MASON...GALLIA...MIDDLEPORT...SYRACUSE...HARTFORD CITY...
  HENDERSON...VINTON...LEON AND WILKESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

IF ON LAKES OR RIVERS IN THE AREA...INCLUDING THE OHIO RIVER FROM 
POINT PLEASANT TO RAVENSWOOD...GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3910 8251 3900 8163 3853 8179 3886 8259
TIME...MOT...LOC 2157Z 292DEG 33KT 3891 8239 

$$

16
2 follow-up statements
670 
WWUS51 KRLX 262231
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 PM EDT FRI JUN 26 2015

OHC079-163-262239-
/O.CAN.KRLX.SV.W.0075.000000T0000Z-150626T2300Z/
VINTON OH-JACKSON OH-
631 PM EDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VINTON AND
SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3882 8234 3907 8224 3900 8163 3859 8177
TIME...MOT...LOC 2229Z 287DEG 24KT 3886 8219 

$$

OHC053-105-WVC035-053-079-262300-
/O.CON.KRLX.SV.W.0075.000000T0000Z-150626T2300Z/
MEIGS OH-GALLIA OH-PUTNAM WV-MASON WV-JACKSON WV-
631 PM EDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN MEIGS...NORTHEASTERN GALLIA...NORTHEASTERN PUTNAM...
MASON AND NORTHWESTERN JACKSON COUNTIES...

AT 629 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF
70 MPH. THIS STORM WAS LOCATED OVER GALLIPOLIS...MOVING EAST AT 25 
MPH. AT 627 PM A TRAINED SPOTTER REPORTED TREES DOWN JUST NORTH OF 
RIO GRAND.

LOCATIONS IMPACTED INCLUDE...
POINT PLEASANT...GALLIPOLIS...RIPLEY...POMEROY...RACINE...RUTLAND...
RAVENSWOOD...NEW HAVEN...MASON...MIDDLEPORT...SYRACUSE...HARTFORD
CITY...HENDERSON...LEON...CHESHIRE...GALLOPOLIS FERRY...LETART...
KYGER...EVANS AND GIVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. THIS IS A VERY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

IF ON LAKES OR RIVERS IN THE AREA...INCLUDING THE OHIO RIVER FROM 
POINT PLEASANT TO RAVENSWOOD...GET OUT OF THE WATER AND MOVE INDOORS 
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3882 8234 3907 8224 3900 8163 3859 8177
TIME...MOT...LOC 2229Z 287DEG 24KT 3886 8219 

$$

16
868 
WWUS51 KRLX 262302
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
702 PM EDT FRI JUN 26 2015

OHC053-105-WVC035-053-079-262311-
/O.EXP.KRLX.SV.W.0075.000000T0000Z-150626T2300Z/
MEIGS OH-GALLIA OH-PUTNAM WV-MASON WV-JACKSON WV-
702 PM EDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MEIGS...NORTHEASTERN
GALLIA...NORTHEASTERN PUTNAM...MASON AND NORTHWESTERN JACKSON
COUNTIES HAS EXPIRED...
    
WHILE THIS WARNING HAS EXPIRED...A NEW SEVERE THUNDERSTORM WARNING 
HAS BEEN ISSUED FOR SOUTHEASTERN MEIGS COUNTY IN SOUTHEASTERN 
OHIO...  ROANE COUNTY IN WEST VIRGINIA...  NORTHEASTERN PUTNAM 
COUNTY IN WEST VIRGINIA...  SOUTHERN WIRT COUNTY IN WEST VIRGINIA... 
 CENTRAL CALHOUN COUNTY IN WEST VIRGINIA...  CENTRAL MASON COUNTY IN 
WEST VIRGINIA...  JACKSON COUNTY IN WEST VIRGINIA... AND 
NORTHEASTERN KANAWHA COUNTY IN WEST VIRGINIA... UNTIL 800 PM EDT.

LAT...LON 3882 8234 3907 8224 3900 8163 3859 8177
TIME...MOT...LOC 2259Z 292DEG 33KT 3886 8219 

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:31 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 26, 3:31 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
331 PM EDT FRI JUN 26 2015

.SYNOPSIS...
DEEPENING LOW PRESSURE SYSTEM MOVES IN TONIGHT WITH A
COLD/OCCLUDED FRONT. NEXT FRONT EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
BEEN HARD ON THE NAM THE LAST COUPLE OF DAYS...AND WILL EASE UP A
BIT ON IT HERE FOR THE FORECAST TODAY. STILL CHUCKING IT OUT THE
WINDOW IN THE NEAR TERM THROUGH THIS EVENING AS IS WAS WAY TOO
AGGRESSIVE WITH THE CONVECTIVE DEVELOPMENT...NOT INITIALIZING THE
MORNING MCS AND RESULTING STABILITY IN ITS WAKE VARY WELL.
BUT...HAVE USED IT INTO THE OVERNIGHT WITH THE APPROACHING LOW
PRESSURE SYSTEM AND AGAIN FOR SATURDAY WITH THE OCCLUSION OF THE
LOW AND THE DRY SLOT INTRUSION.

FOR THE REST OF TODAY...STILL TRYING TO ERODE THE CAP...AND THE
HRRR DID A GOOD JOB OF HOLDING THE CONVECTION BACK. USUALLY...THIS
MODEL LIKES TO BE AGGRESSIVE LIKE THE NAM WAS DOING...BUT THE
RAPID REFRESH LIKELY IS HELPING WITH THE OUTPUT HERE. STILL THINK
IT COULD TAKE A WHILE FOR THE COVERAGE OF SHOWERS AND STORMS TO
INCREASE...AND MAY END UP BEING MORE LIKE A 23Z-00Z TIME FRAME
HERE.

WITH THE DEEPENING OF THE LOW PRESSURE SYSTEM AT ALL
LEVELS...EXPECT THE WINDS TO INCREASE IN THE LOW LEVELS...AND WILL
WATCH THE NOSE OF THAT LOW LEVEL JET ARRIVE AFTER 03Z TONIGHT.
STRONG SIGNAL FOR THE GREATER COVERAGE OF SHOWERS AND STORMS ALSO
EVIDENT IN THE LOW LEVEL THETA E CONVERGENCE. LOW TO MID LEVEL
FRONTOGENETIC FORCING ALSO COMING INTO PLAY. WITH THAT
SAID...CATEGORICAL POPS A GO TONIGHT.

AS MENTIONED BEFORE...DRY SLOT IN THE OCCLUSION LIKELY AFTER 12Z.
LOWER POPS ACCORDINGLY...BUT WILL NOT REMOVE THEM COMPLETELY AS
THE LOW MOVES OUT DURING THE DAY GIVEN THE INCREASED INSTABILITY
ALOFT THANKS TO THE COLD POOL SETTLING IN.

SPC STILL HAS THE BULK OF THE CWA IN THE SLIGHT RISK FOR SEVERE
WEATHER...WITH THE TRI STATE AREA IN THE ENHANCED RISK.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
THE MODELS ARE CONSISTENT WITH THE LOW PRESSURE AND FRONTAL
SYSTEM EXITING TO THE EAST AND NORTHEAST AROUND THE BEGINNING OF
THIS PERIOD. HAVE LINGERED HIGHER POPS SATURDAY EVENING IN THE
MOUNTAINS WITH THE FRONT...OTHERWISE WE START OFF WITH A RELATIVE
DRY SLOT OVER THE REMAINDER OF THE AREA. HOWEVER...THE RATHER DEEP
LOW IS STRONG ENOUGH TO PRODUCE A VERY COOL SEASON LIKE WRAPROUND
OF MUCH COOLER AND MOIST AIR LATER SATURDAY NIGHT. HAVE RAMPED
POPS UP LATER SATURDAY NIGHT FROM WEST TO EAST IN THIS
WRAP AROUND...ALONG WITH MUCH COOLER TEMPERATURES. SHOWERS WILL
THEN END FROM SOUTHWEST TO NORTH SUNDAY AFTERNOON AS BRIEF HIGH
PRESSURE AND DRIER AIR MOVES IN FOR SUNDAY NIGHT. MUCH COOLER
SUNDAY NIGHT...CHILLY WITH LOW TEMPERATURES IN THE 50S.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
GIVEN THE CONTINUATION OF A SERIES OF UPPER TROUGHS AND FRONTS
MOVING ACROSS THE AREA NEXT WEEK...WILL GENERALLY KEEP THIS
PERIOD UNSETTLED. HARD TO TIME THESE SYSTEMS...SO WILL BROADBRUSH
AND KEEP CHANCE POPS FOR SHOWERS AND STORMS FOR EACH DAY NEXT
WEEK. TEMPERATURES WILL CONTINUE TO BE MODERATE DUE TO THE CLOUDS
AND SHOWERS...EVEN AS THE COOLER CANADIAN AIRMASS EXITS EAST BY
MONDAY.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
HOLDING OFF ON CONVECTION IN THE TAFS FOR THE NEXT FEW HOURS GIVEN
THE DECAYING STABLE CONDITIONS FROM THE RAIN THIS MORNING.

AFTER 20Z...EXPECTING COVERAGE OF SHOWERS TO INCREASE. THIS WILL
NOT WANE WITH THE SETTING SUN AS WOULD TYPICALLY HAPPENING THE
WARM SEASON. STRONG LOW PRESSURE MOVING IN FROM THE WEST WILL KEEP
THE THREAT FOR SHOWERS AND STORMS GOING ALL THE WAY THROUGH THE
NIGHT AND INTO THE DAY SATURDAY. DRY AIR WILL WORK ITS WAY IN FROM
THE WEST AFTER 12Z SATURDAY SO THE OHIO RIVER TERMINALS AT PKB AND
HTS WILL GET A BREAK FROM THE PRECIPITATION.

AS IS TYPICAL...SHOWERS AND THUNDERSTORMS WILL CARRY VARYING
CONDITIONS THAT ARE DIFFICULT TO REPRESENT IN PREVAILING
LINES OF THE TAF. TEMPOS AND AMENDMENTS LIKELY AS THE STORMS FORM.

MOST TERMINALS ARE IN THE SLIGHT TO ENHANCED RISK OF SEVERE
WEATHER THROUGH 12Z SATURDAY.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: CONVECTION TIMING AND CONDITIONS COULD VARY.

AFTER 18Z SATURDAY...POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS
SAT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR VAZ003-004.

&&

SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26
Hazardous weather outlook, Jun 26, 5:52 PM EDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
552 PM EDT FRI JUN 26 2015

KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013-024>026-033-034-
272200-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF
SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ083-085-086-WVZ007-008-014>018-027-028-035>037-272200-
JACKSON OH-MEIGS-GALLIA-MASON-JACKSON WV-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-CLAY-BRAXTON-RALEIGH-FAYETTE-NICHOLAS-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND MUCH OF
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ084-WVZ038-046-272200-
VINTON-WEBSTER-POCAHONTAS-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ009-019-029-272200-
WOOD-RITCHIE-GILMER-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...
...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL 2 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ075-WVZ030-039-047-272200-
ATHENS-LEWIS-UPSHUR-RANDOLPH-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-020-031-032-040-272200-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-DODDRIDGE-HARRISON-TAYLOR-
BARBOUR-
552 PM EDT FRI JUN 26 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KTB

In the hours before

Special weather statement, Jun 26, 4:48 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT FRI JUN 26 2015

OHZ083-262115-
JACKSON-
448 PM EDT FRI JUN 26 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JACKSON COUNTY...

AT 445 PM EDT...A STRONG THUNDERSTORM WAS NEAR PIKETON...OR NEAR
WAVERLY...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE ALSO POSSIBLE WITH
THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS
STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
JACKSON...OAK HILL...PETERSBURG AND MABEE.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE...ALTHOUGH HAS
WEAKENED SOME. THIS STORM MAY RE-INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

LAT...LON 3912 8279 3904 8245 3885 8256 3885 8257
      3884 8259 3886 8276 3894 8275 3895 8281
TIME...MOT...LOC 2045Z 293DEG 26KT 3905 8294

16
Local storm report, Jun 26, 5:40 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
540 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             4 S JACKSON             39.00N  82.63W
06/26/2015  E1.25 INCH       JACKSON            OH   PUBLIC

&&

EVENT NUMBER RLX1501424

WOLFE
Local storm report, Jun 26, 5:58 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
558 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     3 SW JACKSON            39.01N  82.67W
06/26/2015                   JACKSON            OH   911 CALL CENTER

            TREES DOWN ALONG HWY 32 NEAR JACKSON.

&&

EVENT NUMBER RLX1501425

COOPER

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 5:09 AM EDTFlash Flood WatchRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more35 hr
Jun 26, 4:48 PM EDTSpecial Weather StatementRLXJackson27 min
Jun 26, 5:01 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton59 min
Jun 26, 5:31 PM EDTFlash Flood WarningRLXGallia, Jackson, Meigs, Vinton6 hr
Jun 26, 7:00 PM EDTSevere Thunderstorm WarningRLXMeigs60 min
Jun 26, 7:05 PM EDTSpecial Weather StatementRLXGallia40 min
Jun 25, 9:22 PM EDTSevere Thunderstorm WarningRLXLincoln, Mingo, Wayne38 min
Jun 25, 10:02 PM EDTSpecial Weather StatementRLXBoone58 min
Jun 25, 10:25 PM EDTSpecial Weather StatementRLXWayne50 min
Jun 25, 11:12 PM EDTSpecial Weather StatementRLXLincoln48 min
Jun 26, 4:00 AM EDTSevere Thunderstorm WarningRLXMcDowell30 min
Jun 26, 4:27 AM EDTSevere Thunderstorm WarningRLXMcDowell49 min
Jun 26, 5:50 AM EDTSpecial Weather StatementRLXClay, Fayette, Jackson, Kanawha, Mason, Nicholas and 1 more55 min
Jun 26, 6:46 AM EDTSpecial Weather StatementRLXBraxton, Calhoun, Clay, Jackson, Nicholas, Roane and 2 more59 min
Jun 26, 7:24 PM EDTTornado WarningRLXJackson, Roane36 min
Jun 26, 7:54 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more66 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Severe Thunderstorm Warnings in West Virginia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.